# SDR QXEA2012021400381

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 7,830 hours, 8,324 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: MAY083092
- Condition: Failed
- Location: Wheel Speed
- Part time: 7,830 hours, 8,324 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WEAK ON LANDING ROLLOUT.  NO CAUTION LIGHTS NOTED.  REPLACED THE NR 2 OTBD WHEEL SPEED TRANSDUCER IAW AMM 32-46-11-000-801 AND 32-46-11-400-801. FUNCTIONAL CHECKED GOOD IAW 32-46-00-720-802.  RETURNED TO SERVICE.
